# SDR REXA2015010300001

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 16,358 hours, 10,298 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SEAL AROUND THE COCKPIT EMERGANCY HATCH IS BAD, LEAKS DEICE FLUID ONTO CREW AND RTU'S.  INSPECTED SEAL AROUND COCKPIT EMERGENCY HATCH FOUND TO BE SECURE AND IN GOOD CONDITION IAW 900 52-22-07.  CREW REPORTED DEICE FLUID BEING SPRYED DIRECTLY ON HATCH SEAL.
